Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 17, Issue 3, Pages 215-230
http://dx.doi.org/10.3233/SPR-2009-0249

Mesh Algorithms for PDE with Sieve I: Mesh Distribution

Matthew G. Knepley and Dmitry A. Karpeev

Mathematics and Computer Science Division, Argonne National Laboratory, Argonne, IL 60439, USA

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthew G. Knepley and Dmitry A. Karpeev, “Mesh Algorithms for PDE with Sieve I: Mesh Distribution,” Scientific Programming, vol. 17, no. 3, pp. 215-230, 2009. https://doi.org/10.3233/SPR-2009-0249.